# SDR MWEA98626

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3913291501
- Condition: Corrosion
- Location: Bs 1375-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN AFT ACCESSORY COMPARTMENT LONGERON 24L BETWEEN FS 1375 TO 1400.  MTC FABRICATED AND INSTALLED NEW SECTION OF LONGERON.
